Late period while on Lo Seasonique

iVillage Member
Registered: 10-18-2005
Late period while on Lo Seasonique
1
Fri, 01-01-2010 - 8:23pm
I have been taking Lo Seasonique for about 9 months now. The 1st 3 months, I had breakthrough bleeding and an actual period at the end of the pack. The 2nd 3 months, I had no breakthrough bleeding and my period started 5 days late. Now, I am on my 3rd pack and did not have any breakthrough bleeding and no period. I started my inactive pills 6 days ago and only have 1 left...and no period. I have had headaches for the past 4 days (I rarely get headaches) and cramping on and off all day for about 5 days. I also have bad acne, which also rarely happens. I have been very moody and unhappy for the past few days also. And, the last 2 times my fiance and I had sex, it hurt if I was on top, which has never been a problem before. I took a pregnancy test 2 days ago, and again this morning and both came up negative. What else could be causing such a late period and all of the other symptoms? Thank you!


Edited 1/2/2010 3:27 pm ET by ama0118
iVillage Member
Registered: 08-07-2007
Mon, 01-04-2010 - 12:55pm

Hi there,


Stress, illness & many other things can affect when you get, or if you get, your period.